# SDR AR091351

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1804
- Make and model: Doug DC-8-62
- Aircraft serial: 45896
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5750901517
- Condition: Cracked
- Location: Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE OUTER SKIN CRACKED 1.50 INCHES IN UPPER AFT CORNER OF FWD ENTRY DOOR CUT-OUT.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW DC-8 SB 53-075, AND DAC DWG SR 0850021.  BLIND FASTENERS TO BE REPLACED AT NEXT C-CHECK PER DACO FAX DATED 9-15-95.  (X)
